MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO; PORTABLE OXYGEN CONCENTRATOR

RESPIRONICS, INC. SIMPLYGO; PORTABLE OXYGEN CONCENTRATOR
Model Number 1098834
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a simplygo device.The device was returned to third party service center and batter melted was observed.

Brand Name
SIMPLYGO
Common Device Name
PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23581756
Report Number2518422-2025-052609
Device Sequence Number18456491
Product Code CAW
UDI-Device Identifier00606959028838
UDI-Public(01)00606959028838
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryBR
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1098834
Device Catalogue Number1098834
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown